Two Integral Mean Value Theorems of Flett Type

If is continuous on the closed interval and , then there exist and in such that
The theorem is illustrated by the equivalence of the blue and striped areas.


  • [Snapshot]
  • [Snapshot]
  • [Snapshot]


Reference: S. G. Wayment, "An Integral Mean Value Theorem," Math. Gazette, 54, 1970 pp. 300–301.
    • Share:

Embed Interactive Demonstration New!

Just copy and paste this snippet of JavaScript code into your website or blog to put the live Demonstration on your site. More details »

Files require Wolfram CDF Player or Mathematica.